American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Samuel A. Hambleton. Generalized Lucas-Lehmer tests using Pell conics. Proc. Amer. Math. Soc. 140 (2012) 2653-2661.
Abstract, references, and article information
View Article: PDF

[2] Nguyen Ngoc Dong Quan. On the Hasse principle for certain quartic hypersurfaces. Proc. Amer. Math. Soc. 139 (2011) 4293-4305. MR 2823075.
Abstract, references, and article information
View Article: PDF

[3] Dimitrios Poulakis. Affine curves with infinitely many integral points. Proc. Amer. Math. Soc. 131 (2003) 1357-1359. MR 1949864.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Martine Girard and Pavlos Tzermias. Group generated by the Weierstrass points of a plane quartic. Proc. Amer. Math. Soc. 130 (2002) 667-672. MR 1866017.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Khac Viet Nguyen. Non-semistable Arakelov bound and hyperelliptic Szpiro ratio for function fields. Proc. Amer. Math. Soc. 127 (1999) 3125-3130. MR 1676300.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Matthew H. Baker. Kamienny's criterion and the method of Coleman and Chabauty. Proc. Amer. Math. Soc. 127 (1999) 2851-2856. MR 1641625.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Wolfgang M. Schmidt. Heights of algebraic points lying on curves or hypersurfaces. Proc. Amer. Math. Soc. 124 (1996) 3003-3013. MR 1343724.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] José Felipe Voloch. Siegel's theorem for complex function fields . Proc. Amer. Math. Soc. 121 (1994) 1307-1308. MR 1209430.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Joe Harris and Joe Silverman. Bielliptic curves and symmetric products . Proc. Amer. Math. Soc. 112 (1991) 347-356. MR 1055774.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1